MathSciNet Relay Station
MathSciNet bibliographic data
MR1065204 53C23
Kodani, Shigeru Convergence theorem for Riemannian manifolds with boundary. Compositio Math. 75 (1990), no. 2, 171–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement